Indiana, 2008

Hail and Damaging Wind in Indiana, August 1, 2008

August 1, 2008 · NWS IWX · 3 events in 3 counties and zones

Several boundaries across the area interacted with a moderately unstable atmosphere to allow for a few areas of thunderstorms to develop with some becoming severe.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$100,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IWX wrote it up.

Several boundaries across the area interacted with a moderately unstable atmosphere to allow for a few areas of thunderstorms to develop with some becoming severe.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before the first event at Aug 1, 6:26 PM EST, 1 hour 44 minutes earlier.

Area forecast discussion, Aug 1, 6:26 PM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
726 PM EDT FRI AUG 1 2008

.UPDATE/AVIATION (00Z TAFS)...

MESO ANALYSIS SHOWS CAPES STARTING TO FALL TO UNDER 3000 J/KG WITH
THE LOSS OF HEATING...THOUGH STILL SUFFICIENTLY UNSTABLE FOR
CONVECTION ACROSS THE REGION. SHRTWV STARTING TO PUSH THRU THE
REGION AT THIS TIME...WITH STRONG H500 VORT MOVING INTO THE SAULTE
STE MARIE AREA IN UPPER MI. MAY BE UNDER THE GUN FOR JUST THE NEXT
HOUR OR TWO...WITH THE CONVECTION COMING OFF THE LAKE AS POSSIBLY
THE LAST ROUND FOR THE NIGHT AS IT MOVES THRU THE FORECAST AREA.
WILL KEEP THE WATCH UP FOR THE ENTIRE AREA UNTIL THIS NEXT ROUND
STARTS TO IMPACT THE REGION AND ITS INTENSITY CAN CAN PROPERLY
JUDGED.

VFR CONDITIONS WILL DOMINATE THE REGION...OUTSIDE OF THE CONVECTION
THE NEXT FEW HOURS. WITH THE SCTD NATURE EXPECTED WILL NOT MENTION
TSRA AT EITHER TAF SITE...BUT COULD BE POSSIBLE OR NEARBY SO WILL
CARRY THE CB THRU THE NEXT FEW HOURS. WINDS WILL TURN NORTHWEST
BEHIND THE FRONT TONIGHT...AND SKIES SHOULD CLEAR. VFR CONDITIONS
WITH LITTLE CLOUD COVER WILL BE LIKELY THRU THE END OF THE TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 334 PM EDT FRI AUG 1 2008/

SHORT TERM (TONIGHT AND SUNDAY)...

SOME CONCERN STILL EXISTS THIS AFTERNOON INTO THE EVENING FOR
CONVECTIVE ACTIVITY...SOME WHICH MAY BE STRONG TO SEVERE. DECENT
ENVIRONS FOR WIND THREAT...DRY MID LVLS PRODUCING HIGH MDPI/WINDEX
VALUES OF 1.03/61...DOWNDRAFT CAPES AROUND 1200 J/KG AND SURFACE
BASED CAPES NEARING 3000+ J/KG AS WE HAVE APPROACHED OR SURPASSED
CONVECTIVE TEMPS. AS THE BOUNDARY AND SHRTWV PUSHES SOUTHEAST FROM
WI OVER THE REGION THIS AFTERNOON INTO THE EVENING THE TRIGGER TO
SET EVERYTHING OFF WILL ARRIVE IN GREATER FASHION...AND SHOULD ALLOW
FOR MORE THAN A FEW SCTD SHOWERS/STORMS.

AS THE FRONT PUSHES THRU THE REGION TONIGHT THE CHANCES FOR PRECIP
WILL WRAP QUICKLY FROM NORTHEAST TO SOUTHEAST THIS EVENING...ENDING
AROUND OR BEFORE MIDNIGHT IN THE FAR SOUTHEAST. SOME CLEARING OF THE
SKIES EXPECTED AS SLIGHTLY DRIER AIR WORKS INTO THE SOUTHERN GREAT
LAKES AS DEWPTS WILL DROP INTO THE UPPER 50S OR LOWER 60S.

HUGE RIDGE ACROSS THE CENTRAL CONUS WILL SLOWLY PUSH EAST...BUT
EASTERN TROUGH WILL CONTINUE THE NORTHERLY FLOW ACROSS THE REGION.
SFC HIGH WILL MOVE ACROSS THE REGION WITH NORTHERLY SFC FLOW ACROSS
THE REGION WITH H850 TEMPS OF 14C EXPECTED...WHICH IS SLIGHTLY BELOW
SEASONAL LVLS...KEEPING AFTN TEMPS SLIGHTLY BELOW AVG AS
WELL...AMPLE SUNSHINE EXPECTED AS TIME HEIGHT SERIES SHOWING A VERY
DRY COLUMN FOR SATURDAY. SFC HIGH STILL MOVING EAST OUT OF THE
REGION SATURDAY NIGHT...WITH MOSTLY CLEAR SKIES EXPECTED AND TEMPS
DROPPING INTO THE UPPER 50S FOR MANY...3 TO 5 DEGREES BELOW NORMAL
FOR EARLY AUGUST.

LONG TERM (MONDAY THROUGH FRIDAY)...

WARM WEATHER STILL ON TAP FOR MON-TUE WITH PCPN CHANCES AS RIDGE
FLATTENS MIDWEEK. OP GFS STILL WARMER THAN ENSEMBLE MEMBERS SUN-TUE
AND KEPT TEMPS MORE IN LINE WITH ENSEMBLE MEAN...WHICH IS IN GOOD
CONTINUITY WITH PVS FCST PACKAGE. ALSO ENSEMBLE SPREAD SHRINKING
LEADING TO HIGHER CONFIDENCE IN HIGHS FOR THIS WINDOW...WITH
READINGS GENERALLY PEAKING NEAR OR JUST ABOVE 90 MON-TUE MOST
PLACES.   COOL DOWN ON TAP FOR LATE WEEK AS FAMILIAR SIGHT OF
TROFING OVER NE CONUS TAKES SHAPE.  TIMING OF CONVECTIVE CHANCES
ALONG BNDRY AS RIDGE FLATTENS HAS SPED UP MORE INTO TUE/TUE NIGHT
AND HAVE ADDED CHC POPS 00Z-06Z WED BUT WONT PULL WED AFT POPS FOR
NOW PENDING FUTURE MODEL RUNS.

AVIATION (18Z TAFS)...

VFR CONDITIONS ACROSS THE REGION AS THE STRATUS FROM EARLIER TODAY
IS STARTING TO LIFT AND A MORE CONVECTIVE APPEARANCE TO THE CLOUDS
IS DEVELOPING PER LATEST VIS SAT. LIGHT WINDS WILL BE FOUND ACROSS
THE REGION...WITH SOME SCTD TSRA/SHRA LIKELY TO DEVELOP THIS
AFTERNOON AND INTO THE EARLY EVENING. MVFR OR IFR CONDITIONS WILL
BE POSSIBLE IN THE CONVECTIVE ACTIVITY. FRONTAL BOUNDARY WILL PUSH
THROUGH LATE THIS EVENING...WINDS WILL VEER TO THE
NORTHWEST/NORTH. CLEARING SKIES BEHIND THE FRONT WITH LIGHT
NORTHERLY FLOW. VFR CONDITIONS OVERNIGHT THROUGH THE MORNING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...SCHOTT
LONG TERM...LUDINGTON
AVIATION...SCHOTT
UPDATE...SCHOTT
Hazardous weather outlook, Aug 1, 2:52 PM EST, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
352 PM EDT FRI AUG 1 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-022000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
352 PM EDT FRI AUG 1 2008 /252 PM CDT FRI AUG 1 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON IN NORTHERN
INDIANA AND NORTHWEST OHIO. THE STORMS MAY QUICKLY INTENSIFY TO
SEVERE LEVELS AND SPREAD ACROSS NORTHERN INDIANA...NORTHWEST
OHIO...AND SOUTHERN LOWER MICHIGAN THROUGHOUT THE AFTERNOON AND EVENING.
THE PRIMARY THREAT WITH THESE STORMS IS LOCALIZED DAMAGING WIND
GUSTS TO 70 MPH. ISOLATED NICKEL SIZE HAIL IS ALSO POSSIBLE.

IMMEDIATELY DOWNWIND OF LAKE MICHIGAN...PRIMARILY FOR BERRIEN
COUNTY MICHIGAN...AND LAPORTE COUNTY INDIANA THE RISK FOR SEVERE
STORMS IS LESS AS SLIGHTLY COOLER TEMPERATURES WILL LIMIT
INSTABILITY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY NIGHT AND WEDNESDAY...A SMALL
CHANCE FOR STRONG STORMS EXISTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON OR EARLY EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-022000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
352 PM EDT FRI AUG 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WITH STRONG GUSTY WINDS TO 40 KNOTS AND LOCALLY HIGH
WAVES ARE POSSIBLE FROM THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY NIGHT AND WEDNESDAY...A SMALL
CHANCE FOR STRONG STORMS EXISTS..

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Special weather statement, Aug 1, 5:14 PM EST, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
614 PM EDT FRI AUG 1 2008

INZ027-OHZ024-012245-
ADAMS IN-VAN WERT OH-
614 PM EDT FRI AUG 1 2008

...SPECIAL WEATHER STATEMENT...

AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONROE...OR NEAR DECATUR...MOVING EAST AT 31
MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD
TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  PLEASANT MILLS...SALEM AND RIVARE...
  WILLSHIRE AND WREN...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN
OHIO.

SCHOTT
Special weather statement, Aug 1, 5:14 PM EST, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
614 PM EDT FRI AUG 1 2008

INZ025-026-033-034-012315-
BLACKFORD IN-HUNTINGTON IN-JAY IN-WELLS IN-
614 PM EDT FRI AUG 1 2008

...SPECIAL WEATHER STATEMENT...

AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF MARKLE...OR 8 MILES WEST OF
BLUFFTON...MOVING SOUTHEAST AT 25 MPH.

WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  BLUFFTON...
  MONTPELIER...
  PONETO...WELLSBURG AND TRAVISVILLE...
  REIFFSBURG...DILLMAN AND KEYSTONE...
  PETROLEUM AND VERA CRUZ...
  NOTTINGHAM AND DOMESTIC...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN
OHIO.
Local storm report, Aug 1, 5:29 PM EST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
629 PM EDT FRI AUG 01 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     VAN WERT                40.86N  84.58W
08/01/2008                   VAN WERT           OH   LAW ENFORCEMENT

            TREE LIMBS DAMAGED A TRANSFORMER

&&

EVENT NUMBER IWX0801762

LMK
Local storm report, Aug 1, 5:41 PM EST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
641 PM EDT FRI AUG 01 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             WARREN                  40.68N  85.43W
08/01/2008  M0.70 INCH       HUNTINGTON         IN   EMERGENCY MNGR

&&

EVENT NUMBER IWX0801763

LMK
Special weather statement, Aug 1, 7:32 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
832 PM EDT FRI AUG 1 2008

INZ023-024-032-020115-
GRANT IN-MIAMI IN-WABASH IN-
832 PM EDT FRI AUG 1 2008

...SPECIAL WEATHER STATEMENT...

AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF SWEETSER...OR 11 MILES
SOUTHEAST OF PERU...MOVING SOUTHEAST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE
WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  MARION...
  SWEETSER...
  MIER AND JALAPA...
  HERBST...
  ROSEBURG...
  HANFIELD...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN
OHIO.

SCHOTT
Special weather statement, Aug 1, 7:42 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
842 PM EDT FRI AUG 1 2008

INZ013-015-022-020130-
CASS IN-FULTON IN-PULASKI IN-
842 PM EDT FRI AUG 1 2008

...SPECIAL WEATHER STATEMENT...

AT 839 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF WINAMAC...MOVING SOUTHEAST AT 26
MPH.

THE MAIN THREAT FROM THIS STORM WILL BE TORRENTIAL RAINFALL OF UP TO
TWO INCHES PER HOUR ALONG WITH FREQUENT LIGHTNING. PEA SIZE HAIL AND
WINDS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  WINAMAC...
  ROYAL CENTER...
  VANMETER PARK...
  PULASKI...
  LAWTON...
  STAR CITY...

THIS STORM WILL BE MOVING OVER AREAS THAT EXPERIENCED VERY HEAVY
RAIN DURING THE LATE AFTERNOON HOURS. DRIVERS SHOULD BE ALERT TO
AREAS OF PONDING WATER AND TURN AROUND IF WATER IS OBSERVED ON THE
ROAD.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. IF
FURTHER STRENGTHENING CONTINUES TO OCCUR...A WARNING COULD BE NEEDED.

FISHER

The radar

The Northern Indiana radar (KIWX), 88 km away, was scanning. The volume nearest the first event began at 01:08 UTC.

Open the radar archive at this moment

Event by event

2 hail, 1 thunderstorm wind. Local standard time, as filed.

Hail, Miami

When
August 1, 8:10 PM EST to 8:11 PM EST
Where
Miami County, 0.52 mi W of Converse
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
40.580, -85.880

Thunderstorm Wind, Jay

When
August 1, 8:42 PM EST to 8:44 PM EST
Where
Jay County, 2.66 mi WSW of Redkey
Measured
61 kt (70 mph) estimated gust
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
40.333, -85.195

Emergency management officials indicated that extensive tree damage was noted southwest of Redkey along State Route 67, from the Jay/Delaware county line northeast to just southwest of Redkey. Several trees were reported uprooted or snapped on State Route 67 as well as surrounding county roads. A residence in the 11000 block of West County Road 600 South reported roof damage and a hole in the house from debris. Also at the intersection of County Road 1150 West and 700 South, 5 power poles were broken and the lines dragged into a corn field. There was signs of some tree top damage and portion of a corn field was smashed over with no corn standing in some areas. While it is possible there could have been a brief circulation in the area, the damage from the downburst winds was more extensive. Damage is estimated at $100,000.

Hail, Grant

When
August 1, 8:55 PM EST to 8:56 PM EST
Where
Grant County, Fairmount
Measured
0.88 in hail
Reported by
Public
Coordinates
40.420, -85.650

A few gas stations in the Fairmount area reported hail to the size of nickels falling just before 10 pm.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2008Every state in 2008This day in weather historyWarnings in Indiana, August 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 110323, 110325, 110324.